# SDR QXEA2008111201154

- Difficulty date: October 25, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 4,815 hours, 4,852 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - RT INBOARD SEAT TRACK HAS CORROSION BETWEEN STA X665 AND STA X668.  BLENDED OUT CORROSION, MAX MATERIAL REMOVED .026", FOUND TO BE OUT OF LIMITS PER RD 8/4-53-884.  REMOVED SEAT TRACK REF Q400 SRM 51-40-15 AND 51-42-05.  INSTALLED NEW SEAT TRACK REF Q400 SRM 51-40-15 AND 51-42-05.
